# SDR SWAA2023073172908

- Difficulty date: June 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT @ RBL 1 BS 540 CRACKED AT FASTENER.<[01] REMOVED; AND REPLACED IAW. SRM. 51-40-02.;[02] INSPECTION VERIFIED CORRECTIVE ACTION STEP 1.
